# SDR USAA2012091000039

- Difficulty date: August 23, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 32,073 hours, 21,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725662400000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON LOWER LEFT WING FUEL ACCESS DOOR 540RB BETWEEN WING RIB 21 & RIB 22, ALSO BETWEEN S8L TO S11L.  REPLACED LEFT WING FUEL ACCESS DOOR 540RB IAW A319 SRM 57-27-11.
